Abstract and Applied Analysis

The Approximation Szász-Chlodowsky Type Operators Involving Gould-Hopper Type Polynomials

Behar Baxhaku and Artan Berisha

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We introduce the Szász and Chlodowsky operators based on Gould-Hopper polynomials and study the statistical convergence of these operators in a weighted space of functions on a positive semiaxis. Further, a Voronovskaja type result is obtained for the operators containing Gould-Hopper polynomials. Finally, some graphical examples for the convergence of this type of operator are given.

Article information

Source
Abstr. Appl. Anal., Volume 2017 (2017), Article ID 4013958, 8 pages.

Dates
Received: 23 March 2017
Accepted: 18 June 2017
First available in Project Euclid: 15 August 2017

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1502762544

Digital Object Identifier
doi:10.1155/2017/4013958

Mathematical Reviews number (MathSciNet)
MR3683262

Zentralblatt MATH identifier
06929554

Citation

Baxhaku, Behar; Berisha, Artan. The Approximation Szász-Chlodowsky Type Operators Involving Gould-Hopper Type Polynomials. Abstr. Appl. Anal. 2017 (2017), Article ID 4013958, 8 pages. doi:10.1155/2017/4013958. https://projecteuclid.org/euclid.aaa/1502762544


Export citation

References

  • A. Jakimovski and D. Leviatan, “Generalized Szász operators for the approximation in the infinite interval,” Mathemat-ica–-Revue d'Analyse Numérique et de Théorie de l'Approxi-mation, vol. 11, no. 34, pp. 97–103, 1969.
  • \.I. Büyükyaz\ic\i, H. Tanberkan, S. K. Serenbay, and Ç. Atakut, “Approximation by Chlodowsky type Jakimovski–Leviatan operators,” Journal of Computational and Applied Mathematics, vol. 259, pp. 153–163, 2014.
  • A. Aral and V. Gupta, “The $q$-derivative and applications to $q$-Szász Mirakyan operators,” Calcolo. A Quarterly on Numerical Analysis and Theory of Computation, vol. 43, no. 3, pp. 151–170, 2006.
  • A. Kajla and P. N. Agrawal, “Approximation properties of Szász type operators based on Charlier polynomials,” Turkish Journal of Mathematics, vol. 39, no. 6, pp. 990–1003, 2015.
  • A. Kajla and P. N. Agrawal, “Szász-Durrmeyer type operators based on Charlier polynomials,” Applied Mathematics and Com-putation, vol. 268, pp. 1001–1014, 2015.
  • A. Kajla and P. N. Agrawal, “Szász-Kantorovich type operators based on Charlier polynomials,” Kyungpook Mathematical Journal, vol. 56, no. 3, pp. 877–897, 2016.
  • F. Taşdelen, R. Aktaş, and A. Altin, “A Kantorovich type of Szasz operators including Brenke-type polynomials,” Abstract and Applied Analysis, vol. 2012, Article ID 867203, 13 pages, 2012.
  • N. I. Mahmudov, “Approximation by the $q$-Szász-Mirakjan operators,” Abstract and Applied Analysis, vol. 2012, Article ID 754217, 16 pages, 2012.
  • S. Sucu, G. Içöz, and S. Varma, “On some extensions of szasz operators including boas-buck-type polynomials,” Abstract and Applied Analysis, vol. 2012, Article ID 680340, 15 pages, 2012.
  • V. Gupta and R. P. Agarwal, Convergence Estimates in Approximation Theory, Springer, New York, NY, USA, 2014.
  • F. Altomare and M. Campiti, Korovkin-Type Approximation Theory and Its Applications, Walter de Gruyter, New York, NY, USA, 1994.
  • A. D. Gadjiev and A. Aral, “The estimates of approximation by using a new type of weighted modulus of continuity,” Computers & Mathematics with Applications. An International Journal, vol. 54, no. 1, pp. 127–135, 2007.
  • E. Kolk, “Matrix summability of statistically convergent sequen-ces,” Analysis, vol. 13, no. 1-2, pp. 77–84, 1993.
  • A. D. Gadjiev, “Theorems of the type of P. P. Korovkin's theo-rems,” Akademiya Nauk SSSR. Matematicheskie Zametki, vol. 20, no. 5, pp. 781–786, 1976.
  • R. A. DeVore and G. G. Lorentz, Constructive approximation, vol. 303 of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], Springer-Verlag, Berlin, Germany, 1993. \endinput